# SDR SWAA2016120510219

- Difficulty date: November 28, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 63,005 hours, 36,586 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C26320
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP LOWER INBOARD CORNER DELAMINATED.  REPAIRED FLAP IAW SRM.
